On the coderivative of the projection operator onto the second-order cone

J.V. Outrata, Defeng Sun

Research output: Journal article publicationJournal articleAcademic researchpeer-review

46 Citations (Scopus)

Abstract

The limiting (Mordukhovich) coderivative of the metric projection onto the second-order cone \mathbb{R}{n} is computed. This result is used to obtain a sufficient condition for the Aubin property of the solution map of a parameterized second-order cone complementarity problem and to derive necessary optimality conditions for a mathematical program with a second-order cone complementarity problem among the constraints. © 2008 Springer Science+Business Media B.V.
Original languageEnglish
Pages (from-to)999-1014
Number of pages16
JournalSet-Valued Analysis
Volume16
Issue number7-8
DOIs
Publication statusPublished - 1 Dec 2008
Externally publishedYes

Keywords

  • Aubin property
  • Limiting coderivative
  • Projection
  • Second-order cone

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this